MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CLEO 90 SUBCUTANEOUS INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CLEO 90 SUBCUTANEOUS INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7232-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned.The following operations were reviewed, in order to verify that the operations were properly performed, also records were reviewed, in order to ensure that complied with gmp (good manufacturing practices) requirements and procedures: the assemble base with cannula to inserter operation was reviewed to ensure that the cannula is properly assembled; no discrepancies were found.Dispense ultraviolet adhesive, cure and inspected 100 percent operation for buckle ay was reviewed to ensure that adhesive is properly placed, no discrepancies were found.Training records were reviewed, operators are trained on operations been performed.A review of the production floor inventory was conducted, a sample of thirty-two units to ensure that the cannula and the base does not present any damage that could cause a leak.No discrepancies were found.During functional testing, four samples of the production floor inventory were taken to perform test.Buckle was connected to the base and a syringe was used to pass water through the tube.No leaks were detected during testing.Production personnel takes four units at the beginning of the shift, at the beginning of each batch, at least every three hours to perform the leak testing.Production personnel verifies 100 percent that parts not be damaged (including scratches) or distorted/warped.Quality control performs an in-process audit at one hour intervals to verify that needle is properly threaded on the retractor assemblies.Quality personnel verifies 100 percent that the needle tip is up and the blunt end is fully seated and verify the length while still in the needle hub on the pallet.Quality personnel will divide that the sample size so that a proportional amount is inspected at a one hourly interval to ensure that tubes have pass through the occlusion tester and that there is air flow above ten on the scale.No root cause could determine since the complaint could not be confirmed since no samples or pictures were received for evaluation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that there was a leak between the tubing and the device right after the set's application.No patient injury reported.

Brand Name
CLEO 90 SUBCUTANEOUS INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15353929
Report Number3012307300-2022-17728
Device Sequence Number6323359
Product Code FPA
UDI-Device Identifier30610586028414
UDI-Public30610586028414
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/10/2024
Device Model Number21-7232-24
Device Catalogue Number21-7232-24
Device Lot Number3844267
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date09/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale